# SDR DALA2021120807580

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR BEAM STA 377 BETWEEN LBL 13 TO LBL16 AT PAX CABIN FLOOR STRUCTURE. (IN REF NRC 630). CORRECTIVE ACTION: SUMMARY OF N.R.C. 00727. FLOOR BEAM, STA. 377 BETWEEN LBL 13 TO LBL16 AT PAX CABIN FLOOR STRUCTURE, WAS REPAIRED. PER. ETI-57-21-585, REVISION 1 AND ER/A 595839-14, REV. ORIGINAL, SECTION I. (2043248)
